Academic Journals Database
Disseminating quality controlled scientific knowledge

Maximum Entropy Functions of Discrete Fuzzy Random Variables

ADD TO MY LIST
 
Author(s): Lianlong Gao | Liang Lin | Ling Gao

Journal: Journal of Mathematics Research
ISSN 1916-9795

Volume: 2;
Issue: 3;
Date: 2010;
Original page

ABSTRACT
Due to deficiency of information, the probability distribution and membership functions of a fuzzy random variablecannot be obtained explicitly. It is a challenging work to find an appropriate probability distribution and membershipfunction when certain partial information about a fuzzy random variable is given, such as expected value or moments.This paper solves such problems for the maximum entropy of discrete fuzzy random variables with certain constraints. Agenetic algorithm is designed to solve the general maximum entropy model for discrete fuzzy random variables, which isillustrated by numerical experiment.
Save time & money - Smart Internet Solutions     

Tango Rapperswil
Tango Rapperswil